Existence and Uniqueness of Solutions for System of Nonlinear Fractional Reaction Diffusion Equations
DOI:
https://doi.org/10.23755/rm.v51i0.1556Keywords:
Riemann-Liouville fractional derivative, Eigenfunction, Coupled lower and upper solutions, Monotone method.Abstract
In this paper, to develop monotone method for non-linear system of Riemann-Liouville (R-L) reaction-diffusion equations with initial and boundary conditions. The monotone method yields monotone sequences which converges uniformly and monotonically to minimal and maximal solutions.To investigate the existence and uniqueness of solutions by monotone method for R-L reaction-diffusion equations with initial and boundary conditions.
References
F. M. A. A. Kilbas and S. Rogosin. "Mittag-Leffler Functions, Related Topics and Applications." Springer Monographs in Mathematics, 2014.
A. A. Kilbas and S. A. Marzan. "Cauchy Problem for Differential Equations with Caputo Derivative." Fract. Calc. Appl. Anal., 7:297–321, 2004.
H. S. A. A. Kilbas and J. Trujillo. "Theory and Applications of Fractional Differential Equations." Elsevier, Amsterdam, 2006.
V. D. Lakshmikantham and S. Leela. "Theory of Fractional Dynamic Systems." Cambridge Scientific Publishers, 2009.
P. Chhetri and A. Vatsala. "The Convergence of the Solutions of Caputo Fractional Reaction-Diffusion Equations with Numerical Examples." Neural, Parallel and Scientific Computations, 25:295–306, 2017.
P. Chhetri and A. Vatsala. "Generalized Monotone Method for Riemann-Liouville Fractional Reaction-Diffusion Equation with Applications." Nonlinear Dynamics and System Theory, 18:259–272, 2018.
J. N. D. B. Dhaigude and V. Nikam. "Monotone Technique for Weakly Coupled System of Caputo Fractional Differential Equations with Periodic Boundary Conditions." Dyn. Contin. Discrete Impuls., 19:575–584, 2012.
Z. Denton and A. Vatsala. "Monotone Iterative Technique for Finite System of Nonlinear Riemann-Liouville Fractional Differential Equations." Opuscula Mathematica, 31:327–339, 2011.
R. Hilfer. "Applications of Fractional Calculus in Physics." World Scientific, Singapore, 2000.
J. N. N. Jadhav and D. Dhaigude. "Monotone Iterative Technique for Finite System of Riemann-Liouville Fractional Differential Equations with Integral Boundary Conditions." Proc. Internal. Conf. on Mathematical Sciences, pages 235–238.
J. N. N. Jadhav and D. Dhaigude. "Initial Value Problems for Fractional Differential Equations Involving Riemann-Liouville Derivative." Malaya J. Mat., 5:337–345.
J. N. N. Jadhav and D. Dhaigude. "Existence and Uniqueness of Solutions of Nonlinear Implicit Fractional Differential Equations." Dyn. Contin. Discrete Impuls. Syst. Ser. A: Math. Anal., 27:275–282, 2020.
V. Lakshmikantham. "Theory of Fractional Functional Differential Equations." Nonlinear Anal., 69:3337–3343, 2008.
V. Lakshmikantham and A. Vatsala. "General Monotone Method for Fractional Reaction-Diffusion Equations." Communications in Applied Analysis, 16:165–...
J. Nanware and D. Dhaigude. "Existence of Uniqueness of Solutions of Riemann-Liouville Fractional Differential Equations with Integral Boundary Conditions." International Journal of Nonlinear Science, 14:410–415, 2012.
J. Nanware and D. Dhaigude. "Monotone Technique for Finite Weakly Coupled System of Caputo Fractional Differential Equations with Periodic Boundary Conditions." Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal, 22:13–23, 2015.
J. Nanware and D. Dhaigude. "System of Initial Value Problems Involving Riemann-Liouville Sequential Fractional Derivative." Communications in Applied Analysis, :353–368, 2018.
J. Nanware and P. Kundgar. "Generalized Monotone Method for System of Riemann-Liouville Fractional Reaction-Diffusion Equations." Communication in Nonlinear Analysis, 09:1–20, 2021.
C. Pao. "Non-linear Parabolic and Elliptic Equations." Springer Science + Business Media, 1992.
I. Podlubny. "Fractional Differential Equations." Academic Press, 1999.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.